# SDR DXTA200500567

- Difficulty date: January 30, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 8,482 hours, 6,851 cycles
- Engine: Pwa JT15D5
- Engine time: 8,440 hours, 6,828 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Cable
- Condition: Out Of Rig
- Location: Power Lever
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON LANDING THE POWER LEVERS WERE BROUGHT TO IDLE AND LEFT ENGINE FAILED (AT IDLE).  ADJUSTED FLOW DIVIDER TO FUEL CONTROL INTERCONNECT ROD FOR PROPER IDLE DETENT.  RIGGED AFT POWER CONTROL CABLE TO PROVIDE SLIP FIT OF ROD END AT BOLT.  GROUND RAN AND NUMEROUS RAPID POWER LEVER REDUCTIONS TO IDLE DID NOT CAUSE ENGINE TO SHUT DOWN, ALL WORK PERFORMED IN ACCORDANCE WITH CESSNA 560 MAINTENANCE MANUAL CHAPTER 76-11-00.
